# SDR AALA202309017503

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 40,546 hours, 4,783 cycles
- System (JASC): 2540 · Lavatories
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT DIVERTED TO AKL AND LANDED SAFELY. 5 EACH LAVATORY WENT INOPERATIVE WITH SCREEN SAYING FAULT RED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN).
